| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during incoming inspection, the device was unable to detect the attached electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The device was received at zoll medical corporation.The reported problem was verified.The root cause was traced to the defective multifunction cable.The cable was scrapped and replaced to resolve the problem.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.